TITLE

A Remark on the A Posteriori Error Analysis of Discontinuous Galerkin Methods for the Obstacle Problem

AUTHOR(S)
Gudi, Thirupathi; Porwal, Kamana
PUB. DATE
January 2014
SOURCE
Computational Methods in Applied Mathematics;2014, Vol. 14 Issue 1, p71
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
No abstract available.
ACCESSION #
100858002

 

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics